# SDR UPS06847587

- Difficulty date: August 2, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON UPLATCH, GEAR NOT LATCHED LIGHT IS ILLUMINATED.  SAT DOING REPAIR, XFRD TO NRC 996802.  DURING T/S FOUND NLG UP LIMIT SWITCH INOP.  INSTALLED JUMPER WIRE CONNECTOR P1-218 PINS 7 AND 5 LIGHT CAME ON.  REMOVED JUMPER WIRE AND GEAR NOT LATCH LIGHT WENT OFF.  T/S PERFORMED IAW WDM 32-60-01.  CK'D RT AND LT MLG GEAR UPLATCH CLEARANCES AND OPERATION AND CKS GOOD PER DC8 MM 32-31-03-2.  CK'S NLG UPLATCH CLEARANCES AND OPERATION AND CKS GOOD.
